I'm eighteen and have been on Yaz birth control for about four months, I don't know if that'll have to do with anything or not.
Anyway, last month I had gotten over a yeast infection, and I've had about three bladder infections earlier in the year. For the past week or so, I've been having thick white discharge, no odor, no itch, no burning. What could it be?
Use of birth control pills causes yeast overgrowth in many women, thereby causing more frequent yeast infections. I personally found I had more problems when I was on the pill. You might want to check with your doctor about switching your pill or maybe finding a different birth control method all together.
You can't trust the word of a nurse practitioner because they rarely have all the answers. I have found in my own experience that whenever I ask a nurse anything, I don't get a straight answer or more often than not I get the wrong all answer all together.
You should search the internet for articles specifically pertaining to yeast overgrowth and birth control use. There's so much information out there, I'm sure that nurse had no idea what she was talking about. I think you should read what you can find out there and then talk to an actual doctor who has a medical degree, although they don't always have the answers. I prefer to look at clinical trials and research data to get my facts, because I find that those are the kind of concrete answers that I need to answer my questions.